Alert archive / Florida / Small Craft Advisories in 2009

Small Craft Advisory 39, NWS Miami, FL

December 28, 2009

NWS Miami, FL issued this small craft advisory at Dec 28, 2009, 1:29 PM EST. It took effect at Dec 28, 2009, 7:00 PM EST. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Dec 28, 2009, 1:29 PM EST (18:29 UTC)
In effect from
Dec 28, 2009, 7:00 PM EST
Expired
Dec 29, 2009, 9:57 PM EST
In force
27 hr
Issued by
NWS Miami, FL

The text

As transmitted, in the capitals the NWS used until 2016.

695 
WHUS72 KMFL 281829
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
129 PM EST MON DEC 28 2009

...SMALL CRAFT ADVISORY FOR THE ATLANTIC WATERS TONIGHT THROUGH WEDNESDAY...

AMZ650-651-670-671-290300-
/O.NEW.KMFL.SC.Y.0039.091229T0000Z-091230T0900Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-
129 PM EST MON DEC 28 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 AM
EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM EST
WEDNESDAY. 

INCREASING WIND BEHIND A FRONT MOVING ACROSS SOUTH FLORIDA
TONIGHT WILL COMBINE WITH SWELLS WILL PRODUCE SEAS UP TO 9 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
7 follow-up statements
912 
WHUS72 KMFL 290210
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
910 PM EST MON DEC 28 2009

...SMALL CRAFT ADVISORY FOR THE ATLANTIC WATERS TONIGHT THROUGH
WEDNESDAY...

AMZ650-651-670-671-291500-
/O.CON.KMFL.SC.Y.0039.000000T0000Z-091230T0900Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-
910 PM EST MON DEC 28 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST WEDNESDAY. 

INCREASED WINDS BEHIND A FRONT THAT MOVED THROUGH EARLIER TODAY
WILL COMBINE WITH SWELLS AND WILL PRODUCE SEAS UP TO 8 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
504 
WHUS72 KMFL 290437 AAA
MWWMFL

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
1137 PM EST MON DEC 28 2009

...SMALL CRAFT ADVISORY LAKE AND ATLANTIC WATERS OVERNIGHT...

AMZ610-290900-
/O.EXB.KMFL.SC.Y.0039.000000T0000Z-091229T0900Z/
LAKE OKEECHOBEE-
1137 PM EST MON DEC 28 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST TUESDAY. 

OBSERVATIONS FROM VARIOUS TOWERS ON LAKE OKEECHOBEE HAVE
CONSISTENTLY SHOWN SUSTAINED WINDS OF 20 TO 25 MPH SO FAR THIS
EVENING...ESPECIALLY ACROSS CENTRAL AND SOUTHERN PORTIONS OF THE
LAKE. THESE WINDS WILL CONTINUE ALONG WITH OCCASIONAL HIGHER GUSTS
FOR THE REMAINDER OF THE OVERNIGHT PERIOD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-651-670-671-290930-
/O.CON.KMFL.SC.Y.0039.000000T0000Z-091230T0900Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-
1137 PM EST MON DEC 28 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY. 

INCREASED WINDS BEHIND A FRONT THAT MOVED THROUGH EARLIER TODAY
WILL COMBINE WITH SWELLS AND WILL PRODUCE SEAS UP TO 8 FT.
SUSTAINED WINDS OF 20 TO 25 KNOTS WILL BE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GS/CWC
565 
WHUS72 KMFL 290857 AAB
MWWMFL

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
357 AM EST TUE DEC 29 2009

...SMALL CRAFT ADVISORY CONTINUES LAKE OKEECHOBEE AND ATLANTIC WATERS...

AMZ610-291500-
/O.EXT.KMFL.SC.Y.0039.000000T0000Z-091229T1500Z/
LAKE OKEECHOBEE-
357 AM EST TUE DEC 29 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST THIS
MORNING. 

OBSERVATIONS FROM VARIOUS TOWERS ON LAKE OKEECHOBEE HAVE
CONSISTENTLY SHOWN SUSTAINED WINDS OF 20 TO 25 MPH THE PAST FEW
HOURS. THESE WINDS WILL CONTINUE ALONG WITH OCCASIONAL HIGHER
GUSTS THROUGH MID MORNING BEFORE SLOWLY SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-651-670-671-291500-
/O.CON.KMFL.SC.Y.0039.000000T0000Z-091230T0900Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-
357 AM EST TUE DEC 29 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY. 

THE COMBINATION OF BRISK NORTHWEST TO NORTHERLY WINDS AND A 2 TO 4
FT NORTHEASTERLY SWELL WILL CONTINUE TO CREATE HAZARDOUS
CONDITIONS ACROSS THE ATLANTIC WATERS THROUGH TODAY. SUSTAINED
WINDS OF NEAR 20 KNOTS ARE POSSIBLE WHILE COMBINED SEAS WILL RUN
AROUND 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

STRASSBERG
526 
WHUS72 KMFL 291359
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
859 AM EST TUE DEC 29 2009

...SMALL CRAFT ADVISORY CONTINUES FOR LAKE OKEECHOBEE AND ATLANTIC
COASTAL WATERS...

AMZ610-292200-
/O.CON.KMFL.SC.Y.0039.000000T0000Z-091229T1500Z/
/O.NEW.KMFL.SC.Y.0040.091230T1500Z-091230T1900Z/
LAKE OKEECHOBEE-
859 AM EST TUE DEC 29 2009

...SMALL CRAFT ADVISORY IN EFFECT FOR LAKE OKEECHOBEE FROM 10 AM
TO 2 PM EST THIS AFTERNOON 

THE NATIONAL WEATHER SERVICE IN MIAMI HAS EXTENDED A SMALL CRAFT
ADVISORY FOR LAKE OKEECHOBEE UNTIL 2 PM THIS AFTERNOON. 

OBSERVATIONS FROM VARIOUS TOWERS ON LAKE OKEECHOBEE HAVE
CONSISTENTLY SHOWN SUSTAINED WINDS AROUND 20 MPH WITH HIGHER
GUSTS THE PAST FEW HOURS. THESE BRISK NORTH WINDS WILL CONTINUE
ALONG WITH OCCASIONAL HIGHER GUSTS THROUGH INTO THE EARLY AFTER
-NOON BEFORE SLOWLY SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-651-670-671-292200-
/O.CON.KMFL.SC.Y.0039.000000T0000Z-091230T0900Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-
859 AM EST TUE DEC 29 2009

...SMALL CRAFT ADVISORY FOR THE ATLANTIC COASTAL WATERS REMAINS 
IN EFFECT UNTIL 4 AM EST WEDNESDAY...

THE COMBINATION OF BRISK NORTHWEST TO NORTHERLY WINDS AND A 2 TO
4 FT NORTHEASTERLY SWELL WILL CONTINUE TO CREATE HAZARDOUS
CONDITIONS ACROSS THE ATLANTIC WATERS THROUGH TODAY. SUSTAINED
WINDS OF NEAR 20 KNOTS ARE POSSIBLE WHILE COMBINED SEAS WILL RUN
AROUND 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
317 
WHUS72 KMFL 291508
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1008 AM EST TUE DEC 29 2009

...SMALL CRAFT ADVISORY CONTINUES FOR LAKE OKEECHOBEE AND
ATLANTIC COASTAL WATERS...

AMZ610-291900-
/O.EXP.KMFL.SC.Y.0039.000000T0000Z-091229T1500Z/
/O.NEW.KMFL.SC.Y.0041.091229T1508Z-091229T1900Z/
/O.CAN.KMFL.SC.Y.0040.091230T1500Z-091230T1900Z/
LAKE OKEECHOBEE-
1008 AM EST TUE DEC 29 2009

...SMALL CRAFT ADVISORY LAKE OKEECHOBEE UNTIL 2 PM EST TODAY...


THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EST THIS AFTERNOON. THE
SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE SMALL CRAFT ADVISORY
IS NO LONGER IN EFFECT.

OBSERVATIONS FROM VARIOUS TOWERS ON LAKE OKEECHOBEE HAVE
CONSISTENTLY SHOWN SUSTAINED WINDS AROUND 20 MPH WITH HIGHER
GUSTS THE PAST FEW HOURS. THESE BRISK NORTH WINDS WILL CONTINUE
ALONG WITH OCCASIONAL HIGHER GUSTS THROUGH INTO THE EARLY AFTER
-NOON BEFORE SLOWLY SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-651-670-671-292315-
/O.EXT.KMFL.SC.Y.0039.000000T0000Z-091230T0900Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-
1008 AM EST TUE DEC 29 2009

...SMALL CRAFT ADVISORY ATLANTIC WATERS UNTIL 4 AM EST WEDNESDAY...

THE COMBINATION OF BRISK NORTHWEST TO NORTHERLY WINDS AND A 2 TO
4 FT NORTHEASTERLY SWELL WILL CONTINUE TO CREATE HAZARDOUS
CONDITIONS ACROSS THE ATLANTIC WATERS THROUGH TODAY. SUSTAINED
WINDS OF NEAR 20 KNOTS ARE POSSIBLE WHILE COMBINED SEAS WILL RUN
AROUND 7 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
224 
WHUS72 KMFL 291903
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
203 PM EST TUE DEC 29 2009

...SMALL CRAFT ADVISORY CONTINUES ATLANTIC COASTAL WATERS...

AMZ651-671-292015-
/O.CAN.KMFL.SC.Y.0039.000000T0000Z-091230T0900Z/
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-
203 PM EST TUE DEC 29 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND SWELLS HAVE DECREASED AND WILL CONTINUE GOING DOWN AS
THE DAY CONTINUES. THEREFORE...THE SMALL CRAFT ADVISORY IS
CANCELLED FOR THE ATLANTIC COASTAL WATERS OFF OF MIAMI DADE AND
BROWARD COUNTIES.

$$

AMZ610-292015-
/O.CAN.KMFL.SC.Y.0041.000000T0000Z-091229T1900Z/
LAKE OKEECHOBEE-
203 PM EST TUE DEC 29 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS HAVE DECREASED AND WILL CONTINUE GOING DOWN AS THE DAY
CONTINUES. THEREFORE...THE SMALL CRAFT ADVISORY IS CANCELLED FOR
THE LAKE OKEECHOBEE.

$$

AMZ650-670-300900-
/O.EXT.KMFL.SC.Y.0039.000000T0000Z-091230T0900Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
203 PM EST TUE DEC 29 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST
WEDNESDAY. 

THE COMBINATION OF NORTHERLY WINDS AND A 2 TO 3 FT NORTHEASTERLY
SWELL WILL CONTINUE TO CREATE SEAS UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
323 
WHUS72 KMFL 300257
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
957 PM EST TUE DEC 29 2009

AMZ650-670-300400-
/O.CAN.KMFL.SC.Y.0039.000000T0000Z-091230T0900Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
957 PM EST TUE DEC 29 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR THE PALM BEACH ATLANTIC WATERS. 

THE NORTHEAST SWELLS WILL CONTINUE TO PRODUCE 3 TO 4 FOOT SEAS.
HOWEVER...THE NORTHEAST WINDS HAVE FALLEN DOWN TO 10 TO 15 KNOTS
THIS EVENING. THIS HAS ALLOWED FOR THE SIGNIFICANT SEAS TO FALL
FROM 5 TO 7 FEET DOWN TO 4 TO 6 FEET THIS EVENING. THEREFORE...THE
SMALL CRAFT ADVISORY HAS BEEN CANCELLED FOR THE PALM BEACH
ATLANTIC WATERS.

$$

BAXTER

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 28, 1:24 PM EST, 5 minutes earlier.

Area forecast discussion, Dec 28, 1:24 PM EST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
124 PM EST MON DEC 28 2009

...WIND CHILL ADVISORY FOR GLADES COUNTY WITH SOME 30S ELSEWHERE IN
THE NORTH AND SOUTHWEST PORTIONS OF SOUTH FLORIDA...

.DISCUSSION...A COLD FRONT MOVED THROUGH SOUTH FLORIDA TODAY
BRINGING A DRIER AND COOLER AIRMASS TO THE CWA. MIN TEMPS ARE
EXPECTED TO REMAIN IN THE MID TO UPPER 40S ACROSS METRO AREAS AND
IN THE MID 30S ACROSS INLAND AREAS TONIGHT. NORTHWESTERLY FLOW AT
AROUND 8 KNOTS WILL LEAD TO WIND CHILLS IN THE MID 30S ACROSS
INTERIOR AND IN THE UPPER 30S ACROSS NORTHERN METRO AREAS. A WIND
CHILL ADVISORY IS ACTIVE FOR GLADES COUNTY FOR TOMORROW MORNING AS
THE TEMPERATURES FALL AOB 35 DEGREES FOR AT LEAST 4 HOURS. PORTIONS
OF WESTERN PALM BEACH COUNTY AND EASTERN COLLIER COUNTY COULD ALSO
EXPERIENCE THESE WIND CHILLS BUT FOR A COUPLE OF HOURS OR SO. AS THE
NIGHT PROGRESSES...A SFC HIGH PRESSURE WILL BUILD ACROSS THE
SOUTHERN PLAINS AND MOVE EASTWARD ACROSS SOUTHEASTERN PORTIONS OF
THE CONUS. AS THIS FEATURE APPROACHES...THE WIND FLOW WILL SHIFT
FROM NORTHERLY TO THE EASTERLY BY MID WEEK...WHICH WILL ALSO WARM UP
THE TEMPS A LITTLE ESPECIALLY ALONG THE EAST COAST.

IN THE EXTENDED...THERE IS ANOTHER COLD FRONT EXPECTED TO MOVE
ACROSS THE AREA BY THE END OF THE WEEK...WHICH MIGHT BRING THE FIRST
FREEZE OF THE SEASON ACROSS INTERIOR AREAS THIS WEEKEND. LITTLE
MOISTURE IS EXPECTED TO MOVE ACROSS THE AREA AHEAD OF THE FRONT.

&&
.MARINE...
COMBINED SEAS AND WIND CRITERIA FOR SCA IS EXPECTED FOR THE ATLANTIC
WATERS STARTING TONIGHT AT 00Z UNTIL EARLY WEDNESDAY. SEAS ARE
EXPECTED TO BUILD UP TO 9 FT ACROSS THE OFFSHORE WATERS WITH WINDS
FROM 15 TO 20 KTS. THE GULF WATERS WILL REMAIN UNDER SCEC AT LEAST
THROUGH THE NIGHT DUE TO WINDS.

&&

.FIRE WEATHER...
WILL KEEP THE FIRE WEATHER WATCH FOR THE WESTERN INTERIOR FOR
TOMORROW AS BORDERLINE WARNING CRITERIA CONDITIONS ARE EXPECTED...IE
RHS BELOW 35 PERCENT FOR 3-4 HRS CERTAINLY APPEARS PSBL. MODEL
SOUNDINGS SHOW LOWER DEWPTS THAN GUIDANCE CURRENTLY IN PLACE. THIS
LEADS TO RH VALUES AROUND IN THE MID 30S FOR AT LEAST COUPLE OF
HOURS. PLEASE KEEP MONITORING LATEST FCSTS ISSUED FOR UPDATES ON
THIS THINKING. MOISTURE RECOVERY WILL OCCUR REGION WIDE ON WEDNESDAY
WITH NO CONCERNS AT THIS TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  45  67  54  74 / 0 0 - 10
FORT LAUDERDALE  49  68  58  75 / 0 0 - 10
MIAMI            50  68  58  75 / 0 0 - 10
NAPLES           45  64  47  75 / 0 0 - 10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH TUESDAY AFTERNOON FOR FLZ063-FLZ066-FLZ069-
     FLZ070.
     WIND CHILL ADVISORY GLADES COUNTY FROM 29/9Z UNTIL 29/14Z.

AM...SMALL CRAFT ADVISORY FOR ATLANTIC ZONES FROM 29/00Z THROUGH
EARLY WEDNESDAY FOR AMZ650-651-670-671.

GM...NONE.
&&

DISCUSSION/MARINE/FIRE WX...15/JR-17/ERA
AVIATION...04/AT
Hazardous weather outlook, Dec 28, 5:43 AM EST, 7 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
543 AM EST MON DEC 28 2009

FLZ063-066>075-168-172>174-291100-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
543 AM EST MON DEC 28 2009

...STRONG COLD FRONT TO BRING COLD TEMPERATURES REGION-WIDE TONIGHT...
...INCREASINGLY HAZARDOUS MARINE CONDITIONS BEGINNING LATER TODAY...
...MODERATE RISK OF RIP CURRENTS PALM BEACH COAST...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: A NORTHEAST SWELL OF 3 TO 4 FEET WILL LEAD TO A
MODERATE THREAT FOR RIP CURRENTS ALONG THE PALM BEACH COUNTY
COAST, DESPITE NORTHWESTERLY OFFSHORE WINDS.

TEMPERATURES: A STRONG COLD FRONT WILL SWEEP ACROSS SOUTH FLORIDA
LATER THIS MORNING, WITH THE COMBINATION OF COLD TEMPERATURES
AND PERSISTENT NORTHWESTERLY WINDS ALLOWING WIND CHILL VALUES TO
BE A CONCERN FOR ALL OF SOUTH FLORIDA TONIGHT. WIND CHILLS WILL
RANGE FROM 30 TO 35 DEGREES IN THE REGION AROUND LAKE OKEECHOBEE,
TO 35 TO 45 DEGREES ACROSS THE REMAINDER OF MAINLAND SOUTH
FLORIDA, WITH THE EXCEPTION OF COASTAL MIAMI-DADE COUNTY.

WAVES: THE COMBINATION OF A 3 TO 4 FOOT NORTHEAST SWELL, AND
NORTHWEST WINDS OF 15 TO 20 KNOTS, WILL ALLOW SEAS IN THE GULF
STREAM OFF THE COAST OF PALM BEACH COUNTY TO RISE TO 6 FEET LATER
TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

MINIMUM APPARENT TEMPERATURES BELOW 45 DEGREES CAN BE EXPECTED
ONCE AGAIN ACROSS PORTIONS OF THE GULF COAST AND NORTHWEST
INTERIOR ONCE AGAIN ON WEDNESDAY MORNING. HOWEVER, ANOTHER
STRONGER SURGE OF COLD AIR IS EXPECTED THIS WEEKEND, WITH WIND
CHILL VALUES BELOW 45 EXPECTED FOR ALL OF MAINLAND SOUTH FLORIDA
ON SATURDAY, SUNDAY, AND MONDAY MORNINGS.

OTHERWISE, A MODERATE NORTHEAST SWELL WILL PERSIST IN THE ATLANTIC
WATERS THROUGH THE END OF THE WEEK, WHICH COMBINED WITH
INCREASING ONSHORE FLOW ON WEDNESDAY, WILL LEAD TO A HEIGHTENED
THREAT FOR RIP CURRENTS, ESPECIALLY ALONG THE PALM BEACH COAST.
STRONG NORTHWEST WINDS ARE EXPECTED FOR SEVERAL DAYS BEGINNING
LATE THIS WEEK, WHICH WILL LEAD TO A PROLONGED PERIOD OF ROUGH AND
HAZARDOUS CONDITIONS ON THE LOCAL WATERS BEGINNING FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI
WEBSITE AT WWW.WEATHER.GOV/MIAMI.

DD/CWC

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 28, 6:15 AM ESTFire Weather WatchMFLCollier23 hr
Dec 28, 1:41 PM ESTWind Chill AdvisoryMFLGlades19 hr

Nearby

Small Craft Advisories in Florida, 2009Every small craft advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.